Thanks for your query at DoctorSpring.com.
It would be helpful if you can tell me whether you have any of below -
Are you under any some sort of stress?
Do you feel weak, fatigued and less energetic ?
With the available described details, there appears to be high possibility of organic cause for all described symptoms.
As you are already suffering from IgA deficiency with tonsil and appendix removal, there could be possibility of other autoimmune disease and connective tissue disorders.
Other possibility could be fibromyalgia and chronic fatigue syndrome.
You should consult with internal medicine specialist and should go for thorough check up.
You should also go for complete hemogram, blood sugar, thyroid function test, serum amylase, liver function test, erythrocyte sedimentation rate, Anti neutrophil antibody, C-reactive Protein, electrolytes.
Possibility of Fibromyalgia and chronic fatigue syndrome should be sorted out when all relevant investigations are found to be normal.
Treatment depends on exact diagnosis.
Meanwhile, you should continue Ventolin and Pulmicort for relief of asthmatic episodes.You should also take balanced diet, pregabalin, methylcobalamin, and tricyclic antidepressants on written prescription from a local doctor.
Take care, Hope this helps, please feel free to discuss further.
Wishing a speedy recovery.
Dr. Mayank Bhargava
Patient replied :
Thank you for your reply. I actually have a great life and do not have any extra stress that would be considered excessive or felt any type of depression. Only know I feel that more emotional in last few months which is very abnormal for me. It is just frustrating. I was told by one of my friends that has hashimoto disease that she had all the same symptoms could that be a possibility?. I guess I need to have the blood work done. Thank you very much.
I have already advised thyroid function test for suspected Hashimoto's disease.
Symptoms could be common for a set of disease but actual disease is diagnosed after relevant
You should also take tricyclic antidepressants for a short period of time.
Dr. Mayank Bhargava